# SDR ASAA2017061521088

- Difficulty date: June 15, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,195 hours, 12,443 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 NR2 ENGINE 77-20862, THE BOTTOM LEFT EGT SIGNAL T495S3 IS OUT OF RANGE, LONG TERM FAULT AND NR 2 ENGINE 77-20872 THE TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE, LONG TERM FAULT. ACFT GROUNDED.  PERFORMED EEC BITE TEST ON NR 2 ENGINE IAW AMM 73-21-00-740-803-F00.  FOUND FAULTS 77-20862 AND 77-020872 STILL ACTIVE, ALSO T49.5 S3 PROBE SHOWED DASHES DURING VIEWING OF INPUT MONITORING.  PERFORMED EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00,  FOUND CJ10 HARNESS SHORTED TO SHIELDING. REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06/401. OPS TESTED GOOD.
